# SDR CALA9800003

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 59305834001
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK ABOVE BUMPER PAD IN LT MLG DOOR.  THE CRACKED SKIN WAS REMOVED AND REPLACED IAW SRM 52-05.
